# SDR QXEA9902214

- Difficulty date: October 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11230
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Chafed
- Location: Lt Emer Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT OVERWING EMERGENCY EXIT BOTTOM AFT CORNER CHAFED ON OUTSIDE SKIN FLANGE.  REPAIRED IAW FOKKER SRM 52-01-01, PAGE 3, FIGURE 1 AND SRM 52-01-01, PAGE 9.
